International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Polynomial and Normal Bases for Finite Fields

Authors:
Joachim von zur Gathen
Michael Nöcker
Download:
DOI: 10.1007/s00145-004-0221-0
Search ePrint
Search Google
BibTeX
@article{jofc-2005-14113,
  title={Polynomial and Normal Bases for Finite Fields},
  journal={J. Cryptology},
  volume={18},
  pages={337-355},
  doi={10.1007/s00145-004-0221-0},
  author={Joachim von zur Gathen and Michael Nöcker},
  year=2005
}